Creatine Nitrate..Similiar Feel to PH's???
- 02-14-2011, 04:39 PM
- 02-14-2011, 05:18 PM
- 02-14-2011, 05:23 PM
CORE NUTRITIONALS Representative
If you have any questions feel free to email me at, firstname.lastname@example.org
02-14-2011, 05:25 PM
02-14-2011, 05:29 PM
02-14-2011, 06:19 PM
I havnt seen it up on a site like nutra so i cant really comment on the price, but the effectiveness of creatine nitrate is second to none. It really made me feel like i was on PHs without all the bs sides. Strength, pumps, vascularity, recovery, and definitely noticed some size gains as well.
I cant even go back to creatine mono, just isnt the same!
02-14-2011, 07:16 PM
02-14-2011, 07:28 PM
02-14-2011, 09:26 PM
02-14-2011, 10:04 PM
Okay I will be getting some on the 1st regardless, but pumps aside I want to hear about performance results, as well as muscle...
I'll also log it
02-15-2011, 07:54 AM
02-15-2011, 11:22 AM
02-15-2011, 05:48 PM
Do you guys have to cycle or it keeps working as long you take it.
02-15-2011, 05:52 PM
02-15-2011, 05:55 PM
I'm on my second bottle and no degradation in effect so far.
04-16-2011, 07:37 AM
Thank you APS for making a product that actually lives up to the claims on the bottle! Ive tried many pump products and none have done a thing for me. But the nitrate version, holy crap, the pumps are litterally similar to trenbolone! I no longer use steroids ( or prohormones) and the one thing I really missed was the feeling like a rock during the gym, and now I've got that back! Pump lasts for hours after the gym and my endurance is way up, great stuff.
Also this is great taken before the beach for that instant beefcake look, haha.
04-16-2011, 12:07 PM
04-16-2011, 03:14 PM
Not dissing CN, but this thread started like it belongs at bb.com
04-16-2011, 03:19 PM
04-18-2011, 02:56 PM
I would really like to give this a run, but it says on the bottle to not take if one is taking any kind of Blood Pressure meds, which I do (twynsta). With it being in nitrate form is that on the label to prevent too low or a sudden drop in BP or is there another reason ????
04-18-2011, 06:21 PM
04-19-2011, 04:17 PM
Thanks JD, that seems to be a problem with alot of cool supps that I cant take......
Similar Forum Threads
- By fightbackhxc in forum SupplementsReplies: 86Last Post: 10-17-2011, 06:24 AM
- By Problem in forum SupplementsReplies: 6Last Post: 04-25-2011, 02:03 PM
- By SHaneA655 in forum SupplementsReplies: 9Last Post: 04-20-2011, 10:49 PM
- By nobel252 in forum SupplementsReplies: 7Last Post: 02-18-2011, 01:46 PM
- By packers6211 in forum SupplementsReplies: 110Last Post: 01-03-2011, 08:27 AM